# SDR SIMA20230928006

- Difficulty date: September 28, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 49,025 hours, 31,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 LH LOWER INBD SEAT TRACK BEAM HAS EVIDENCE OF CORRODED BETWEEN FR 19 AN FR 20 (LEVEL 2 CORROSION).-C/A-REMOVED AND REPLACED LH LOWER INBD SEAT TRACK BEAM BTW FR 19-20 IAW EMB 170 SRM 51-40-08.
